# SDR DALA1224811404

- Difficulty date: April 19, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N144DA
- Make and model: Boeing 767332
- Aircraft serial: 27584
- Aircraft time: 44,666 hours, 16,034 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113T221122
- Part serial: SA132
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT I/B MAIN FLAP O/B L/E FAIRING IS DELAMINATED IN 3 PLACES.  REPAIRED PER B767-300 SRM 57-53-01 REPAIR 1 TABLE 1 AND 51-70-05 PAR 5A(1) FIG 5.
